# SDR USAA040330

- Difficulty date: June 10, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CORRODED 1 INCH BY .90 INCH BY .040 INCH AREA, FRAME 20, -Y254, Z-240.  INSTALLED NEW FLOOR SUPPORT PER SRM 53-11-14, FIG 102.  (M)
